Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Took low dose of ecstasy. Resulted in skipped heart beats. Early re-polarization or damaged heart?

I took a fairly low dose of ecstasy 4 days ago, and about midway through my trip i began noticing skipped heart beats. They continued, and yesterday i went to the hospital. Foolishly i didn t mention the use of E. They told me my EKG and ECG were perfectly fine and that I had what they called Early re-polarization. That explanation makes sense since i recently started a VERY physically active job and have been losing a lot of weight. Rarely there is a slight tightness in my chest , but nothing too major, possibly just heart burn . I m still concerned however, about the use of Ecstasy causing these palpitations and the risks of that. Could the Ecstasy use have damaged my heart and be warning signs of something potentially life threatening if the EKG came up healthy?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
Hello and welcome to health care magic,

You must realize that whether it causes any changes which are visible in the EKG, ecstasy is not a drug recommended for routine consumption. In any case the changes are usually subtle and by the time the damage is seen in tests it is usually too late so my advice to you is to of course stop using the same immediately.
Also it may be helpful to consult a cardiologist and also try placing this question in the Drug abuse section and heart disease section of our site


Dr Sriram Nathan
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor